# SDR FDEA201206272363

- Difficulty date: June 27, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 51,823 hours, 22,005 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N5135
- Condition: Gouged
- Location: Bs 1540-1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 25 SEAT TRACK DIRTY AND GOUGED STA 1540-1640.  FOUND DAMAGED SEAT TRACK TO BE OUT OF LIMITS IAW SRM 53-00-52 FIG 101 PAGE 102 DETAILS I AND  III.   REMOVED DAMAGED SEAT TRACK AND INSTALLED NEW SEAT TRACK IAW SRM 51-40-02 AND DWG 146N5135 .
